# SDR AALA201607279006

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 47,657 hours, 27,519 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THE LOSS OF THE GREEN SYSTEM HYDRAULIC PUMP AND HYDRAULIC FLUID WHILE RETRACTING THE GEAR DURING CLIMB.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR SIDE STAY ACTUATOR HYDRAULIC PRESSURE LINE SPLIT AND LEAKING. THE HYDRAULIC PRESSURE LINE WAS REPLACED IAW AMM 32-11-22 AND A SATISFACTORY LEAK AND OPERATIONAL CHECK IAW AMM 32-31-00.
